Oklahoma, 2025

Tornado and Damaging Winds in Oklahoma, March 29 to 30, 2025

March 29 to 30, 2025 · NWS TSA · 8 events in 5 counties and zones

Strong to severe thunderstorms developed into eastern Oklahoma during the late evening of the 29th, ahead of an approaching cold front as a strong upper level disturbance translated into the Southern Plains. The combination of moderately strong instability and strong wind shear allowed the strongest storms to produce a tornado, and damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$72,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Strong to severe thunderstorms developed into eastern Oklahoma during the late evening of the 29th, ahead of an approaching cold front as a strong upper level disturbance translated into the Southern Plains. The combination of moderately strong instability and strong wind shear allowed the strongest storms to produce a tornado, and damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 29, 11:31 PM CST, 1 minute earlier. Its key messages:

  • Updated at 1225 AM CDT Sun Mar 30 2025
  • Severe weather potential increases this evening into Sunday with all severe hazards possible.
  • Unsettled mid / late week with severe weather potential late Tuesday into Wednesday.
  • Rain chances continue for late week through next weekend.
Area forecast discussion, Mar 29, 11:31 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT Sun Mar 30 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1225 AM CDT Sun Mar 30 2025

  - Severe weather potential increases this evening into Sunday
    with all severe hazards possible.

  - Unsettled mid / late week with severe weather potential late
    Tuesday into Wednesday.

  - Rain chances continue for late week through next weekend.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 956 PM CDT Sat Mar 29 2025

Cold front has pushed into Osage and Pawnee counties this evening,
but storm development in northern Oklahoma thus far has remained
confined to areas northwest of the frontal boundary, which has
limited storm intensity.

Surface based storms have developed in southwest Oklahoma and are
moving northeast into central Oklahoma at this time. Hail up to
golfball size has been observed with these storms. These storms
will likely continue northeast into northeast Oklahoma over the
next few hours with a continued severe weather threat, and
additional storms may develop along the advancing cold front as
well. With time, storms are likely to take on a more linear mode,
with damaging winds becoming the main severe weather threat later
tonight.

Farther south, storm coverage remains more in question, and thus
pops will be lower in this area as advertised by the going
forecast.

The only change to the forecast at this time is some minor
adjustments to overnight lows.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 237 PM CDT Sat Mar 29 2025

As the cold front moves south late tonight into tomorrow morning,
additional development is expected during the afternoon hours in SE
OK and W-Central AR. These storms will again have potential to
become severe, with primarily a large hail and damaging wind threat.
A limited tornado threat may also evolve, but low level shear/ SRH
over our area will not be as strong as tonight. Storms move east of
the CWA during the evening hours.

Sfc high pressure keeps the weather quiet on Monday (albeit much
cooler) before broad W CONUS troughing begins to influence the
region Tuesday. By late in the day Tuesday or Tuesday night,
adequate moisture return will have occurred and additional
thunderstorms are forecast to develop along a frontal boundary in
the S Plains. Conditions will again be favorable for severe weather
and all hazards appear possible at this time. This frontal boundary
is advertised to hang around the area for much of next week. With
multiple impulses moving through the area during this time, nearly
daily chances of thunderstorms and at least limited severe potential
are forecast, particularly across SE OK and W-Central AR. Given
repeated storms over the same areas, hydrologic conditions may
eventually become a concern next week with heavy rainfall.

High temperatures through the period generally remain near to above
average... in the 60s and 70s... but with a cooler day on Monday.
Winds will become gusty at times, potentially increasing fire
weather concerns at times. However, increasing moisture and rainfall
should keep the fire weather threat limited for the most part.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Sun Mar 30 2025

A line of thunderstorms will move across eastern Oklahoma over
the next several hours with gusty winds and heavy rainfall
reducing visibilities to IFR conditions at times. Storms will
likely weaken as they track east, with less certainty in holding
together to impact NW AR sites later this morning. A cold front
will also make steady progress through the region bringing a
change to northerly winds this morning across NE OK sites and this
afternoon for NW AR terminals. Additional thunderstorm
development is possible across W AR ahead of the front this
afternoon, before pushing east by evening. PROB30's have been
maintained for this afternoon's chances with still low confidence
in storm initiating over far western Arkansas.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  41  63  45 /  20   0   0   0
FSM   79  47  69  46 /  40  10   0   0
MLC   74  45  66  47 /  20  10   0   0
BVO   63  37  61  39 /  20   0   0   0
FYV   74  39  63  42 /  40  10   0   0
BYV   75  40  60  42 /  50  10   0   0
MKO   71  42  63  44 /  20   0   0   0
MIO   64  38  59  41 /  30   0   0   0
F10   69  42  63  44 /  10   0   0   0
HHW   81  49  67  48 /  40  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...05
LONG TERM....43
AVIATION...04
Hazardous weather outlook, Mar 29, 4:15 PM CST, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 PM CDT Sat Mar 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 PM CDT Sat Mar 29 2025

...SEVERE WEATHER POTENTIAL INCREASES TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 9 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
    RISK...Limited.
    AREA...Northeast Oklahoma.
    ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 10 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas
	ONSET...Ongoing...tapering off this evening.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...West of Highway 75.
	ONSET...Ongoing...tapering off this evening.

DISCUSSION...
Thunderstorms are expected to develop to the west of the region
this evening, and then progress into northeast Oklahoma late this
evening and overnight while transitioning into organized clusters
or lines posing a high severe risk. Locally damaging winds will
be the primary threat through the event, with a limited tornado
threat both with the initial storms and with any organized bowing
line segments. Large hail may also accompany the initial more
cellular storms. Additional storms may spread into southeast
Oklahoma overnight, however uncertainty remains high in the
overall coverage and duration of storms across this region. Should
storms develop and persist then they will also pose a risk of
severe weather. Locally heavy rainfall may also occur with the
stronger storms, which may result in localized flooding concerns.

Gusty south winds and lower humidity west of highway 75 will raise
fire weather concerns into early this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
          High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
There is a limited risk of severe weather Sunday afternoon along
and ahead of an advancing cold front. The risk will be greatest
from far southeast Oklahoma into west central Arkansas. Large
hail and damaging winds are the primary threats. The threats will
shift south and east of the region by evening.

Winds increase on Tuesday with a window for higher grassland fire
spread rates Tuesday afternoon. This will be in advance of the next
cold front which passes Tuesday night into Wednesday. A line of
thunderstorms with a risk of severe weather is expected to accompany
the passing cold front. The front is likely to stall near the Red
River by early Thursday and focus additional showers and thunderstorms
Thursday into Friday as it lifts north as a warm front. Locally
heavy rainfall is possible during this time frame with details in
location and amounts to be refined in later forecasts.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 29, 10:32 PM CST, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CDT Sat Mar 29 2025

OKZ054-059-300500-
Osage OK-Pawnee OK-
1132 PM CDT Sat Mar 29 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND PAWNEE
COUNTIES THROUGH MIDNIGHT CDT...

At 1131 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Pawnee, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Hominy...
Maramec...                        Skedee...
Osage...                          Hallett...
Pawnee...                         Cleveland...
Fairfax...                        Blackburn...
Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3674 9663 3636 9628 3616 9664 3616 9682
      3624 9682 3625 9684 3625 9692 3633 9693
      3634 9703 3642 9703
TIME...MOT...LOC 0431Z 233DEG 34KT 3631 9685

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 29, 10:52 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1152 PM CDT Sat Mar 29 2025

OKZ064>066-071-300530-
Okmulgee OK-Okfuskee OK-Creek OK-McIntosh OK-
1152 PM CDT Sat Mar 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN MCINTOSH...OKMULGEE AND OKFUSKEE COUNTIES THROUGH 1230
AM CDT...

At 1151 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Cromwell, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Beggs...                          Preston...
Boley...                          Paden...
Weleetka...                       Dewar...
Pierce...                         Clearview...
Schulter...                       Morris...
Pharoah...                        Grayson...
Bryant...                         Hoffman...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Mason...                          Okmulgee State Park...

This includes Interstate 40 in Oklahoma between mile markers 212 and
252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3560 9662 3591 9626 3573 9585 3538 9569
      3527 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 0451Z 229DEG 52KT 3528 9651

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 29, 10:54 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1154 PM CDT Sat Mar 29 2025

OKZ049-053-300545-
Choctaw OK-Pushmataha OK-
1154 PM CDT Sat Mar 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES THROUGH 1245 AM CDT...

At 1154 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Utica, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Darwin...                         Speer...
Kent...                           Soper...
Boswell...                        Moyers...
Hugo...                           Kellond...
Unger...                          Antlers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3391 9588 3392 9590 3392 9591 3395 9594
      3412 9594 3415 9596 3415 9598 3416 9598
      3416 9578 3431 9578 3436 9567 3403 9543
      3389 9586
TIME...MOT...LOC 0454Z 239DEG 38KT 3395 9617

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 29, 10:59 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 PM CDT Sat Mar 29 2025

OKZ054-059-300530-
Osage OK-Pawnee OK-
1159 PM CDT Sat Mar 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES THROUGH 1230 AM CDT...

At 1159 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
east of Fairfax, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bigheart...                       Pearsonia...
Wynona...                         Pawhuska...
Sunset Lake...                    Fairfax...
Ralston...                        Osage Hills State Park...
Pershing...                       Foraker...
Nelagoney...                      Shidler...
Burbank...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3690 9601 3640 9643 3652 9682 3700 9656
      3700 9650
TIME...MOT...LOC 0459Z 212DEG 45KT 3657 9658

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Mar 29, 11:18 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT Sun Mar 30 2025

OKZ054-055-059>061-064-300545-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
1218 AM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...SOUTHERN WASHINGTON...
SOUTHEASTERN PAWNEE AND CENTRAL TULSA COUNTIES THROUGH 1245 AM CDT...

At 1217 AM CDT, Doppler radar indicated a strong thunderstorm over
Sand Springs, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sand Springs...                   Keystone State Park...
Walnut Creek State Park...        Mannford...
Sapulpa...                        Collinsville...
Verdigris...                      Ochelata...
Sperry...                         Tulsa...
Claremore...                      Skiatook...
Turley...                         Tulsa International Airport...
Ramona...                         Vera...
Avant...                          Catoosa...
Owasso...

This includes Interstate 44 between mile markers 207 and 235, and
between mile markers 238 and 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3596 9616 3615 9637 3662 9598 3628 9554
TIME...MOT...LOC 0517Z 219DEG 47KT 3614 9610

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 29, 11:27 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1227 AM CDT Sun Mar 30 2025

OKZ049-071-073>075-300600-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-McIntosh OK-
1227 AM CDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA...WEST
CENTRAL HASKELL...SOUTHERN MCINTOSH...WESTERN LATIMER AND PITTSBURG
COUNTIES THROUGH 100 AM CDT...

At 1226 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Dustin to 5 miles northwest
of Moyers. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Arpelar...                        Gowen...
Higgins...                        Snow...
Mcalester...                      Canadian...
Pittsburg...                      Raiford...
Haywood...                        Vivian...
Hanna...                          Stanley...
Hartshorne...                     Haileyville...
Featherston...                    Krebs...
Alderson...                       Ashland...
Eubanks...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3505 9609 3512 9603
      3512 9601 3515 9601 3515 9598 3528 9598
      3542 9550 3536 9542 3440 9534 3432 9578
TIME...MOT...LOC 0526Z 267DEG 44KT 3529 9607 3439 9570

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia

The radar

The Tulsa radar (KINX), 64 km away, was scanning. The volume nearest the first event began at 05:29 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Okmulgee

When
March 29, 11:32 PM CST
Where
Okmulgee County, 3 mi N of Morris
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.643, -95.850

Strong thunderstorm wind blew down power lines.

Tornado, Okmulgee

When
March 29, 11:33 PM CST to 11:36 PM CST
Where
Okmulgee County, 2.17 mi N of Morris Arpt to 2.13 mi SSE of Bald Hill
Rating
EF0
Path length
2.3 mi
Path width
300 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
35.681, -95.844

This tornado developed south of Liberty Road and west of the N 300 Road, where large tree limbs were snapped. The tornado moved northeast, damaging multiple outbuildings as it approached Bald Hill Road, and damaged trees until it dissipated east of the N 310 Road and north of Bald Hill Road. Based on this damage, maximum estimated wind in the tornado was 80 to 85 mph.

Thunderstorm Wind, Okmulgee

When
March 29, 11:35 PM CST
Where
Okmulgee County, 5.5 mi NE of Morris
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
35.656, -95.781

Strong thunderstorm wind blew the roof from a barn, and blew down power lines northeast of Morris.

Thunderstorm Wind, Osage

When
March 29, 11:55 PM CST
Where
Osage County, 6.75 mi SW of Burbank
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
36.635, -96.811

The Oklahoma Mesonet station near Burbank measured 60 mph thunderstorm wind gusts.

Thunderstorm Wind, Osage

When
March 30, 12:10 AM CST
Where
Osage County, 2.31 mi SSW of Wynona
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
36.518, -96.342

The Oklahoma Mesonet station near Wynona measured thunderstorm wind gusts up to 63 mph.

Thunderstorm Wind, Cherokee

When
March 30, 12:43 AM CST
Where
Cherokee County, 0.36 mi SSW of Scraper
Measured
61 kt (70 mph) estimated gust
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
36.095, -94.832

Strong thunderstorm wind blew down a tree onto a camper on the east side of the Illinois River. Two occupants of the trailer were trapped. One of the two occupants died from injuries sustained in the event, and the other was rescued by first responders.

Thunderstorm Wind, Tulsa

When
March 30, 12:45 AM CST
Where
Tulsa County, 0.75 mi N of (Tul)tulsa Intl Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
36.211, -95.880

The ASOS at the Tulsa International Airport measured thunderstorm wind gusts up to 60 mph.

Thunderstorm Wind, Sequoyah

When
March 30, 1:05 AM CST
Where
Sequoyah County, 1 mi SE of Sallisaw
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
35.462, -94.786

Strong thunderstorm wind uprooted a few trees, and snapped numerous large tree limbs in Sallisaw.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Cherokee2025-03-3060MaleCampingDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1241336, 1245170, 1241368, 1235094, 1241342, 1241373, 1241355, 1241370.